# SDR ASOA201000612

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280 S3l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS280 THE FWD END OF STR 3L IS CRACKED (LINTEL).   CUTOUT DAMAGE IAW NOTE 1 OF REO 670-53-21-493, REV A DATED 2-17-10.  NDT FS280 LINTEL IAW NDTM 51-20-06. NO DEFECTS NOTED.   INSTALLED REPAIR PARTS IAW REO 670-53-21-493, REV A DATED 2-17-10. LEAK CHECK GOOD LINTEL AMM 21-50-00-862-801. CC21 5-9-10. (12) 8.
